# SDR FDEA2019120973203

- Difficulty date: December 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB16304
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPON REMOVAL OF NR 2 SLAT INNER SKIN FOR REPAIR. (REFER SNRM N00417) INNER RIB AT XIS 353 FOUND CRACKED.  CRACKED RIB REMOVED AS PER SRM 51-31-01-0G AND FABRICATED RIB AS PER DRAWING ARB1630 REVISION E.  INSTALLED FABRICATED RIB AT RIGHT HAND WING NR 2 SLAT AT XIS 353 AS PER SRM 51-35-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
